question-icon

hi, i have asthma and for the past week i

default
Posted on Fri, 22 Feb 2019
Question: hi, i have asthma and for the past week i have been having trouble breathing and chest pain along wifh pain in my neck and shoulder and back and have also been having headaches. could this br asthma related or something else. i dont have any wheezing, its just hard to breathe and makes me tired. i take advair daily and also use an inhaler as needed. i am also on wellbutrin
doctor
Answered by Dr. Jnikolla (1 hour later)
Brief Answer:
Please start nebuliser with Budesonide twice

Detailed Answer:
Hello and welcome to 'Ask A Doctor' service.

I can understand your concern

Yes according to the situation you prescribed your breathlessness might be from asthma. Your current treatment is correct but I am afraid is not sufficient in this situation.

If you were my patient I would substitute Advair inhaler with nebuliser with steroids such as Budesonide twice for 5-7 days and after to return again to Advair.

Your difficulty in breathing will soon improve don't worry so much. The other medication you are taking (Wellbutrin) does not interfere with asthma, you can take it safely.

Hope to have been helpful. Feel free to ask further.

Regards

Dr.Jolanda


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Jnikolla

Pulmonologist

Practicing since :2003

Answered : 2138 Questions

premium_optimized

The User accepted the expert's answer

Share on
hi, i have asthma and for the past week i

Brief Answer: Please start nebuliser with Budesonide twice Detailed Answer: Hello and welcome to 'Ask A Doctor' service. I can understand your concern Yes according to the situation you prescribed your breathlessness might be from asthma. Your current treatment is correct but I am afraid is not sufficient in this situation. If you were my patient I would substitute Advair inhaler with nebuliser with steroids such as Budesonide twice for 5-7 days and after to return again to Advair. Your difficulty in breathing will soon improve don't worry so much. The other medication you are taking (Wellbutrin) does not interfere with asthma, you can take it safely. Hope to have been helpful. Feel free to ask further. Regards Dr.Jolanda